# SDR DALA2014100705427

- Difficulty date: September 20, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN TAILCONE RELEASE CAM BS 1510 AT 10 O'CLOCK POSITION.  TAIL ONE RELEASE CAM REPLACED IAW AMM 53-53-02.
